Publication Type:

Journal Article


International Journal of Computing Science and Mathematics, Inderscience Enterprises Ltd., Volume 7, Number 1, p.1-19 (2016)



Asymptotic stability, Fixed point arithmetic, Fixed point theorems, Fixed point theory, Hopfield neural networks, Impulse response, Impulsive systems, Variation of Parameters


<p>This article presents the exponential stability results on impulsive Hopfield neural networks (IHNNs) via variation of parameters and fixed point theory. The study is mainly considering two types of IHNNs, namely fixed and random type IHNNs. A numerical example is also presented to validate the theoretical results. Copyright © 2016 Inderscience Enterprises Ltd.</p>


cited By 0

Cite this Research Publication

A. Vinodkumar and Rakkiyappan, Rb, “Exponential stability results for fixed and random type impulsive Hopfield neural networks”, International Journal of Computing Science and Mathematics, vol. 7, pp. 1-19, 2016.